
ALEVE Pain relief liquid Gels, Strength To Last Up To 12 hours, Naproxen Sodium 220mg 30 count
ALEVE Pain relief liquid Gels, Strength To Last Up To 12 hours, Naproxen Sodium 220mg 30 count
Vendor: Aleve
Availability: Out of Stock
Clinically proven ALEVE provides fast and effective pain relief that lasts up to 12 hours. Get relief from muscle pain, backache and body pain. So wherever your pain hits, try ALEVE for fast and effective relief at the site of pain. When pain happens, ALEVE It. Just 1 pill is strong enough to provide pain relief that lasts up to 12 hours, so you can get back to enjoying the activities you love without interruption. ALEVE allows you to take control of your pain management. With effective, fast-acting and long-lasting relief, you don't have to let pain stand in your way. To be sure this product is right for you, always read and follow the label.
- Clinically proven pain relief that's fast acting and long lasting (up to 12 hours)
- Fast, effective and long lasting relief of muscle pain, backache and body pain
- When pain happens, ALEVE It with just 1 pill for up to 12 hours of relief
- Comes in a soft, liquid filled capsule
- Contains 30 liquid gel capsules
Bestseller Products
Recommeded Products
Products you may also like